MAUDE Adverse Event Report: HAGER & MEISINGER GMBH OCTAGON BONE LEVEL IMPL. BLT 4.1X10MM; DENTAL IMPLANT

HAGER & MEISINGER GMBH OCTAGON BONE LEVEL IMPL. BLT 4.1X10MM; DENTAL IMPLANT
Model Number 3624002DU0ACE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Implant fall into vial due to customer failure.

Brand Name
OCTAGON BONE LEVEL IMPL. BLT 4.1X10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM  41468
MDR Report Key12518891
Report Number8010516-2021-00049
Device Sequence Number5146064
Product Code DZE
UDI-Device IdentifierE0HM240021
UDI-Public+E0HM240021/$C03207/14D20260228S
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170287
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number3624002DU0ACE
Device Catalogue Number24002
Device Lot NumberC03207
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;